# SDR SIMA20230912002

- Difficulty date: September 12, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N774JG
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 48,531 hours, 30,793 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LOWER SEAT TRACK CORRODED AT FR 56. (LEVEL 2 CORROSION) UPON FURTHER INVESTIGATION FOUND CORROSION ON RH LOWER SEAT TRACK AT MARKED AREA AT FR 56 TO BE LOCATED ON CROWN BOTTOM AREA AND TOOTH AREA. BLENDED AS REQUIRED TO REMOVE CORROSION FROM CROWN BOTTOM AREA IAW SRM 51-10-03 AND FOUND TO BE WITHIN LIMITS IAW SRM 53-22-10 AD01. CORROSION ON TOOTH AREA REQUIRES SPLICE DEVICE REPAIR IAW SRM 53-00-10 REPAIR 02P. PERFORMED CUTOUT AS REQUIRED TO REMOVE DAMAGED TEETH FROM RT LOWER SEAT TRACK AT FR 56 IAW SRM 53-00-10 REPAIR 02P. SPLICE DEVICE FITTINGS ARE NOT REQUIRED, CUTOUT IS NOT LOCATED AT SEAT MOUNTING AREA. UPON FURTHER INVESTIGATION FOUND CORROSION ON RH LOWER SEAT TRACK AT MARKED AREA AT FR 56 TO BE LOCATED ON CROWN BOTTOM AREA AND TOOTH AREA. BLENDED AS REQUIRED TO REMOVE CORROSION FROM CROWN BOTTOM AREA IAW SRM 51-10-03 AND FOUND TO BE WITHIN LIMITS IAW SRM 53-22-10 AD01. CORROSION ON TOOTH AREA REQUIRES SPLICE DEVICE REPAIR IAW SRM 53-00-10 REPAIR 02P. PERFORMED CUTOUT AS REQUIRED TO REMOVE DAMAGED TEETH FROM RH LOWER SEAT TRACK AT FR 56 IAW SRM 53-00-10 REPAIR 02P. SPLICE DEVICE FITTINGS ARE NOT REQUIRED, CUTOUT IS NOT LOCATED AT SEAT MOUNTING AREA.
